# SDR ASOA20120728056R

- Difficulty date: July 28, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 23,997 hours, 18,449 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE LT AFT EXTERIOR, ROW 12, AND 2 AFT CEILING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MX R & R BATTERY CHARGER AND BATTERY PACK.  OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
